# SDR 95ZZZX3071

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755AT
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Condition: Failed
- Location: Aft Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDW - ON DAILY SERVICE CHECK, FOUND AFT AISLE LIGHTS (EMERGENCY) WOULD NOT ILLUMINATE.  REMOVED AND REPLACED AFT POWER SUPPLY PER 33 IN MM.  OPS CHECK GOOD.
